Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


An example of a Hilbert transform

Author: Krzysztof Samotij
Journal: Proc. Amer. Math. Soc. 112 (1991), 965-972
MSC: Primary 42A50; Secondary 44A15
MathSciNet review: 1065092
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct a nonnegative integrable function on the real line $ \mathbf{R}$ whose Hilbert transform cannot be almost everywhere dominated by the HardyLittlewood maximal function of any finite measure on $ \mathbf{R}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42A50, 44A15

Retrieve articles in all journals with MSC: 42A50, 44A15

Additional Information

PII: S 0002-9939(1991)1065092-2
Article copyright: © Copyright 1991 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia